# SDR XC4R1546

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Future Aviation Inc, repair station XC4R643M
- Aircraft: N2FOR
- Make and model: Emb EMB-120ER
- Aircraft serial: 120302
- System (JASC): 3242 · Brake
- Part: Stator Disk
- Part number: 1331096
- Condition: Cracked
- Location: Nr 1 Brake
- Part time: 3,684 hours
- Component: Bfgoodrich, 21585
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE NR 1 STATOR FAILED (CRACKED), JAMMING WHEEL BRAKE ASSEMBLY WHICH DAMAGED BOTH WHEEL AND BRAKE TORQUE TUBES.
